# SDR UIEA2021051101119

- Difficulty date: May 10, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,613 hours, 18,366 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 1973
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH ENG FIRE LOOP 1 STATUS MESSAGE( TRANSFERRED TO MDDR #146764 IAW MEL 26-11-01-01 CAT-C, DUE-20MAY21  13MAY21 - LP 1341607 - ITEM# 25 - CVG - REMOVED AND REPLACED LWR AFT FIRE DECTOR ASSY ON #1 ENG IAW AMM 26-11-02. MCC NOTIFIED. PLACARDS REMOVED. THIS CLEARS DMI 146764. )
